MAUDE Adverse Event Report: MEDIVATORS SCOPE BUDDY PLUS ENDOSCOPE FLUSHING AID; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS SCOPE BUDDY PLUS ENDOSCOPE FLUSHING AID; AUTOMATED ENDOSCOPE REPROCESSOR
Model Number SBP-1000
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility reported that their scope buddy plus endoscope flushing aid began emitting smoke during a cycle and subsequently shut off.There was no report of user or patient harm.The scope buddy plus was returned to medivators for investigation.Following analysis, no root cause could be established.A two year complaint review was performed and it was confirmed this is an isolated report.Medivators will continue to monitor for similar events to ensure that the product continues to perform as expected.
 
Event or Problem Description
The user facility reported that their scope buddy plus endoscope flushing aid began emitting smoke during a cycle and subsequently shut off.There was no report of user or patient harm.

Brand Name
SCOPE BUDDY PLUS ENDOSCOPE FLUSHING AID
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
plymouth MN 55447
MDR Report Key12021387
Report Number2150060-2021-00009
Device Sequence Number14504342
Product Code FEB
UDI-Device Identifier00677964063640
UDI-Public00677964063640
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K162128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBP-1000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;